TWO GENERAL FIXED POINT RESULTS ON WEAK PARTIAL METRIC SPACE

Authors

  • G. Durmaz Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
  • O. Acar Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
  • I. Altun Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey

Abstract

In this work, we obtain two fixed point results on weak partial metric space. Our results are extend and generalize some previous results.

Downloads

Published

2014-01-28

How to Cite

Durmaz, G., Acar, O., & Altun, I. (2014). TWO GENERAL FIXED POINT RESULTS ON WEAK PARTIAL METRIC SPACE. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 27-35. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/321

Issue

Section

Research Article